Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Itchy rash on left butt cheek, red spots, reoccurring. Taking medication. Suggestions?

Four the last five months I have a rash that gets extreemly itchy on ly left butt cheek close to the crack. Little red spots form. It may be ok for a few days but comes back during the night. I have scratched it so much it has scarred my butt. I was told it was a form of herpes like shingles but the medication that the Dr. gave me doesn't seem to help.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  578
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Treatment/Therapy
Dermatologist 's  Response
Hi

thanks for writing to Health care magic.

Herpes is charecterised by small fluid filled lesions which are associated with severe pain and it does not have a long run course.

It seems you are suffering from fungal infection.Start applying antifungal cream like miconazole and antifungal powder at day time.You can also take oral antifungal drugs and you need to consult a dermatologist for it.

Keep area dry.Use loose cotton clothes.

Hope this will solve your problem.Take care.
Answered: Wed, 12 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor